The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published. Articles in this issue include:
1. George Lusztig, “Conjugacy Classes in Reductive Groups and Two-sided Cells”
2. Bin Shu, “Generic Property and Conjugacy Classes of Homogeneous Borel Subalgebras of Restricted Lie Algebras of Cartan Type (I): Type W”
3. Wei-Chuan Shen, “Asymptotics of torus equivariant Szegö kernel on a compact CR manifold”
4. Cuipo Jiang and Ching Hung Lam, “Erratum to ʻLevel-Rank Duality for Vertex Operator Algebras of types B and Dʼ.”

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 14 No. 3 can be viewed online at Bulletin’s website http://web.math.sinica.edu.tw/bulletin/default.jsp

(數學研究所)

 

標籤: